Research
Publications
- (with W. Badilla-Céspedes.) F-thresholds and F-volumes of some non principal ideals. Mediterr. J. Math. 22, 98 (2025).
Journal
| SharedIt |
- (with J. Àlvarez Montaner, M. González Villa and L. Núñez-Betancourt.) Bernstein-Sato polynomial and related invariants for meromorphic functions. Trans. Amer. Math. Soc.
378 (7),(2025), 4929–4954.
Journal
|
- Archimedean zeta functions and oscillatory integrals. p-Adic analysis, arithmetic and singularities. Contemp. Math., 778 , 3-24. Amer. Math. Soc., (2022).
Journal
|
- (with Bolivar-Barbosa F. and Rodríguez-Vega J.J.) A new class of p-adic Lipschitz functions and multidimensional Hensel's lemma. P-Adic Num. Ultrametr. Anal. Appl. 14, 1–13 (2022).
Journal | SharedIt |
- (with Zambrano-Luna B. A. and Zúñiga-Galindo W. A.) Graphs, local zeta functions, Log-Coulomb Gases, and phase transitions at finite temperature. J. Math. Phys. 63, 013506 (2022)
Journal |
- (with Martín-Morales J., Viu-Sos J. and Veys W.) Motivic Zeta Functions on Q-Gorenstein Varieties. Advances in Mathematics 370 (2020), Article ID 107192, 34 p.
Journal |
- (with Aroca F. and Gómez-Morales M.) On Archimedean zeta functions and Newton polyhedra. J. Math. Anal. Appl. 473 (2019), 1215-1233.
Journal |
- (with Albarracín-Mantilla Adriana A.) Igusa's zeta functions and exponential sums for arithmetically non degenerate polynomials. Journal de Théorie des Nombres de Bordeaux 30(1) (2018), 331-354.
Journal |
- An explicit formula for the local zeta function of a Laurent polynomial. Journal of Number Theory 173 (2017), 230-242.
Journal |
- (with Luca F.) L-polynomials of function fields and Fibonacci numbers. Bol. Soc. Mat. Mex. (3) 21 (2015), no. 2, 163-169. Journal.
- (with Ibadula D. and Segers D.) Poles of the Igusa local zeta function of some hybrid polynomials. Finite Fields Appl. 25 (2014), 37-48. Journal.
- (with Zúñiga-Galindo W. A.) Local Zeta Functions for Non-degenerate Laurent Polynomials Over p-adic Fields. J. Math. Sci. Univ. Tokyo 20(4) (2013), 569-595. [Erratum. Vol. 23(3) (2016), 659 – 660.]
Paper |
Erratum |
- (with Veys W. and Zúñiga-Galindo W. A.) Poles of Archimedean zeta functions for analytic mappings. J. London Math. Soc. 87(1) (2013), 1-21.
Journal |
- An algorithm for computing the local zeta function of a hyperelliptic curve. Aportaciones matemáticas. Comunicaciones, 41 (2010), 23-43. Journal.
Expository Papers
Preprints
2026
(with J. Martín-Morales, J. Viu-Sos and W. Veys. i>)
On the poles of zeta functions for finite morphisms between normal surfaces. |
(with E. Artal Bartolo, P. D. González Pérez and M. González Villa. i>) Denef-Loeser zeta functions of suspensions and Lê-Yomdin singularities. |
(with M. González Villa, Viktor Levandovskyy and Jorge Martín-Morales.) An algorithm for annihilator and Bernstein-Sato polynomial of a rational function. |